U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Seroquel and trazadone

A 25-year-old female asked:
Dr. John Moranville
Psychiatry 36 years experience
Difficult to say: That is a very complex regimen for sleep and I am glad you are not taking any of these since you are pregnant. Restoring is the most likely of these t... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 23-year-old female asked:
Dr. Michael Summers
Sleep Medicine 23 years experience
Antihistamine: Seroquel (quetiapine) has antihistamine properties. If you discontinue the medication is can cause the itchiness you describe because you are essenti... Read More
A 23-year-old female asked:
Dr. Michelle Zetoony
Sleep Medicine 18 years experience
Careful: Sleep medications may not be all they are cracked up to be. They often decrease deep sleep n3/rem and give you light (often nonrestorative sleep). I... Read More
A 41-year-old female asked:
Dr. Thomas Steele
Psychiatry 59 years experience
Yes: Tramadol can theoretically increase the risk of serotonin syndrome when combined with doxepin, and/or trazodone, and 400 mg is not a small dose. Wheth... Read More
A 29-year-old female asked:
Dr. Douglas Bey
Psychiatry 57 years experience
Very safe: I have several pts on both--many on higher doses with no problems
A 25-year-old female asked:
Dr. Eric Weisman
Neurology 36 years experience
Clearance: of all of these drugs will take a few days at most. I hope you are coming off these meds under the guidance of a physician.
A 23-year-old male asked:
Dr. Donald Jacobson
A Verified Doctoranswered
A US doctor answeredLearn more
Need antipsychotic : For your sleep it would be nice to use an antipsychotic other than seroquel, however, if the seroquel is working, you have to weigh the risk/ benefit ... Read More
A 29-year-old male asked:
Dr. Carrie Cannon
A Verified Doctoranswered
A US doctor answeredLearn more
Seroquel (quetiapine) + Trazodone: There is a drug-drug interaction that can increase the risk of an irregular heart rhythm, although it is a rare side effect. You may be more at risk i... Read More
A 25-year-old female asked:
Dr. Roxanne Lewis
Specializes in Clinical Psychology
No-Not safe: Seroquel (quetiapine) is a class C drug and has been known to cause harm to the fetus. Trazedone also is not safe, is a class C drug, and may cause... Read More
A 23-year-old male asked:
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
Need a sleep study: First of all, have you had a sleep study? If not, that is the first step.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership